# SDR 98ZZZX4492

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Nozzle
- Condition: Mismanufactured
- Location: Cabin
- Component: 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW HALON 1211, 2-1/2 POUND PORTABLE FIRE EXTINGHUISHER CLASS 1-A-5B-C FROM AVIATION PARTS SUPPLY HOUSE.  REPAIR STATION INCOMING INSPECTION REVEALED NOZZLE MISSING FROM FIRING HEAD.  SUPPLIER WAS NOTIFIED AND THEIR ENTIRE STOCK OF THESE EXTINGHISHERS WERE MISSING NOZZLES.  A NEW NOZZLE WAS ORDERED AND OBTAINED BEFORE BOTTLE INSTALLED.  SUBMITTER SUGGESTED ANYONE WHO HAS PURCHASED BOTTLES RECENTLY - RE-INSPECT FOR NOZZLE INSTALLATION.
